# SDR SWAA980301

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NUMEROUS FASTENER HOLES CRACKED AT BS 1006 TO 1016 STR 10R, BS 908 TO 947 STR 10R, BS 908 TO 947 STR 14R, BS 1006 TO 1016 STR 14R, BS 908 TO 947 STR 10L.  REPAIRED PER BOEING SRM.
